# SDR DHLA2008745676

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FASTENER ROW AT STR 4R LAP SEAM FROM BS 691.5 TO 693.5 HAS CRACK INDICATIONS.  DURING ACCESS, FOUND FRAME CRACKED AT BS 740, BETWEEN STR 3R AND 5R.  ACCOMPLISHED SKIN REPAIR AT LAP SEAM, BS 680 TO BS 740, PER SB 727-53A0222 REV 1, SECT 3, PART II.  REPAIRED FRAME SECTION PER COOPESA EO COO-2-53-317-08 DATED 10/24/08, BAC MSG 1-981723679-5 DATED 10/23/08, AND ASTAR EVA B253-00116.  APPROVAL DOCUMENTED ON FAA FORM 8100-9.  REF COOPESA N/R'S 2-146, 2-147, 2-148, 2-149, 2-150, AND 2-151.
